Next Article in Journal
Accurate Approximate Solution of Ambartsumian Delay Differential Equation via Decomposition Method
Next Article in Special Issue
Block Preconditioning Matrices for the Newton Method to Compute the Dominant λ-Modes Associated with the Neutron Diffusion Equation
Previous Article in Journal / Special Issue
An Approach for Integrating Uncertainty When Selecting an Anti-Torpedo Decoy in Brand New Warships

Order Article Reprints

Journal: Math. Comput. Appl., 2019
Volume: 24
Number: 6

Article: Mathematical Modeling and Characterization of the Spread of Chikungunya in Colombia
Authors: by , , , and
Link: https://www.mdpi.com/2297-8747/24/1/6

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Contact Person

Shipment Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop